Alert archive / Indiana / Special Weather Statements in 2010
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 24, 2010, 9:21 PM EDT for Clinton County, Tipton County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2010, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 24, 2010, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Clinton County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571 WWUS83 KIND 250121 SPSIND SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 921 PM EDT SAT JUL 24 2010 INZ030-031-038-250200- CLINTON-HOWARD-TIPTON- 921 PM EDT SAT JUL 24 2010 ...STRONG THUNDERSTORM ADVISORY FOR TIPTON...NORTHEASTERN CLINTON AND SOUTHERN HOWARD COUNTIES UNTIL 1000 PM EDT... AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RUSSIAVILLE AROUND 925 PM EDT... KEMPTON AROUND 930 PM EDT... SHARPSVILLE AROUND 940 PM EDT... TIPTON AROUND 945 PM EDT... WINDFALL AROUND 950 PM EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4041 8587 4023 8587 4026 8651 4044 8645 TIME...MOT...LOC 0120Z 280DEG 35KT 4035 8633 $$ DRT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 7:20 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 24, 7:20 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 720 PM EDT SAT JUL 24 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... HOT AND HUMID AIR IN PLACE WHILE COLD FRONT UP ACROSS WISCONSIN AND BACK TO SOUTHERN IOWA WILL GRADUALLY MOVE SOUTHEAST TRIGGERING A LINE OF THUNDERSTORMS IN UNSTABLE AIR THROUGH THIS EVENING. FRONT CONTINUES SOUTHWARD PUSH OVERNIGHT TO SOUTHERN SECTIONS OF FORECAST AREA AND EVENTUALLY TO OHIO RIVER LATE SUNDAY. SCATTERED SHOWERS AND STORMS WILL CONTINUE IN VICINITY OF FRONT THROUGH THE NIGHT AND DAYTIME SUNDAY THOUGH WEAKENING AND DIMINISHING STORM COVERAGE SHOULD OCCUR OVERNIGHT AND EARLY MORNING SUNDAY WITH MORE LIMITED ENERGY AVAILABLE. STRONGER STORMS EXPECTED DURING HEAT OF DAY SUNDAY. FRONT WILL BEGIN A PUSH BACK NORTH EARLY NEXT WEEK AND REMAIN ACROSS CENTRAL INDIANA THROUGH MUCH OF THE WEEK AND LIKE THIS WEEK...RESULT IN A DAILY CHANCE FOR SCATTERED STORMS DURING PEAK HEATING. && .NEAR TERM /TONIGHT/... ISSUE THIS PERIOD IS COVERAGE AND REACH OF STORMS. EXPECTING SOMEWHAT SIMILAR WEATHER TONIGHT RELATIVE TO LAST NIGHT IN THAT STORM GROWTH IN NUMBERS AND STRENGTH WILL TAKE PLACE ALONG EXISTING BOUNDARIES IN NRN IL AND NRN IN THEN SINK SOUTHEAST THROUGH THE EVENING. SQUALL LINE SEGMENTS ALIGNING SW-NE WILL HAVE INCREASED POTENTIAL OF BOWING AND WIND DAMAGE AS THEY TAP INTO STRONG WINDS ALOFT. CAPES ABOVE 4000 AGAIN. DIFFERENCE TODAY VS. YESTERDAY ARE WIND FIELDS SLIGHTLY STRONGER AND FRONTAL BOUNDARY EXPECTED TO MAINTAIN ADDITIONAL LIFT IN PLACE NOT PRESENT LAST NIGHT SO STORMS SHOULD PUSH FURTHER SOUTH THOUGH NUMBERS AND STRENGTH STILL EXPECTED TO DIMINISH AS NIGHT TIME COOLING OCCURS. EXPECT ALL COUNTIES SHOULD HAVE RECEIVED RAIN BY DAYBREAK AND NORTHERN COUNTIES MOST LIKELY AND HEAVIEST WHERE STORMS HAVE CHANCE TO FIRE WITH GREATEST INSTABILITY AND STRONGEST WIND FIELDS. DO NOT EXPECT FLOODING RAINS SIMILAR TO MKE AND CHI LAST FEW NIGHTS SINCE OUR AREA IS ON EDGE OF DEEP WESTERLIES. && .SHORT TERM /SUNDAY/... FORECAST ISSUE IS HOW FAR SOUTH PRECIPITATION WILL MOVE AND HOW MUCH MAY FALL. ALL MODELS IN PRETTY GOOD AGREEMENT ON DRIVING WIND SHIFT BOUNDARY SOUTH OF I-70 BY 12Z SUNDAY THOUGH DEEP LAYERED MOISTURE AND HIGH SURFACE DEWPOINTS STILL REMAIN IN PLACE BEHIND WIND SHIFT. END RESULT WILL BE CONTINUATION OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DURING MORNING HOURS. BY NOON...ALL MODELS IN AGREEMENT ON DEEP LAYERED MOISTURE REAR EDGE HAS PUSHED SOUTH OF I-70 AND THUS REMAINING CHANCE FOR RAIN SHOULD OCCUR SOUTH OF I-70 AFTER THE NOON HOUR. WITH PEAK DAYTIME HEATING...EXPECT SOME INCREASE IN RAIN COVERAGE DURING AFTERNOON ALONG AND SOUTH OF EAST FORK WHITE RIVER AS SHEAR AXIS MOVES THROUGH FLOW. TEMPERATURES WILL BE NEAR CURRENT FORECAST AND NEAR CURRENT GUIDANCE VALUES SO BLEND AND MINOR ADJUSTMENTS HERE BUT ESSENTIALLY MID AND UPPER 80S WITH DEWPOINTS FALLING FROM LOWER 70S IN THE MORNING TO UPPER 60S LATE IN THE DAY...IE VERY WARM AND HUMID BUT NOT AS BAD AS TODAY AND FRIDAY. SUNDAY NIGHT FRONT STALLS PUSHES INTO KENTUCKY ALLOWING SOMEWHAT LESS HUMID AIR TO FILTER IN AS HIGH PRESSURE BUILDS EAST ACROSS THE GREAT LAKES. STILL CHANCE OF RESIDUAL SHOWERS BEHIND FRONT OVER SOUTHERN COUNTIES. LOW TEMPERATURES ACTUALLY DROP BACK TO MID 60S FOR NORTHERN COUNTIES. && .LONG TERM /MONDAY THROUGH SATURDAY/... NEXT WEEK FEATURES A RETURN OF FRONTAL BOUNDARY AS WEAK TROF LIFTS UP THE BACKSIDE OF THE EAST COAST RIDGE. GFS APPEARS TO BE MOST AGGRESSIVE WITH THIS AND SEEMS TO BE SLIGHT OUTLIER SO HAVE LEANED MORE TOWARD NAM AND EURO SOLUTIONS OF SLIGHTLY SLOWER RETURN OF SFC FRONT. ALL MODELS IN PRETTY GOOD AGREEMENT IN TUE-THU TIME FRAME WITH ANOTHER STRONG SHORT WAVE MOVING EAST ACROSS SOUTHERN CANADA HELPING TO RAISE HEIGHTS...RETURN SW SURFACE FLOW...AND LIFT SURFACE FRONT BACK TO CENTRAL INDIANA. THUS THE RETURN FOR DAILY RAIN CHANCES. CANADIAN SYSTEM FORECAST BY MODELS TO SWEEP NEXT COLD FRONT ACROSS INDIANA THURSDAY AND THIS APPEARS AS BEST CHANCE FOR ORGANIZED CONVECTION FOR THE WEEK. LATEST GUIDANCE ON TEMPS FAIRLY SIMILAR TO CURRENT FORECAST SO USED A BLEND RESULTING IN ONLY MINOR ADJUSTMENTS...MEANING A RETURN TO SUMMER LIKE TEMPS WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS MOSTLY IN THE 70S. RIDGE DOES NOT REBUILD AS STRONG AS THIS PAST WEEK SO RETURN TO MID 90S IS NOT EXPECTED. && .AVIATION.../DISCUSSION FOR 250000Z ISSUANCE/... COLD FRONT EXTENDS FROM NORTHWEST IL SOUTHWEST INTO SOUTHERN KS WITH A STATIONARY FRONT THAT LIES ACROSS NORTHERN INDIANA. BEEN MONITORING A LINE OF STRONG THUNDERSTORMS THAT ARE NORTHWEST OF KLAF AT THIS TIME AND THESE STROMS WILL BE MOVING THROUGH THE AREA BETWEEN NOW AND 0400Z. EXPECT MVFR CONDITIONS EARLY TONIGHT WITH IFR CONDITIONS IN THE VICINITY OF -TSRA. THE FRONT SETTLES INTO CENTRAL INDIANA AFTER 0900Z WITH MVFR CONDITIONS WITH SOME FOG. CEILINGS WILL GRADUALLY IMPROVE SUNDAY MORNING WITH IFR CONDITIONS RETURNING BY EARLY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...TUCEK NEAR TERM...TUCEK SHORT TERM...TUCEK LONG TERM....TUCEK AVIATION...MCCARTHY
Hazardous weather outlook, Jul 24, 3:52 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 352 PM EDT SAT JUL 24 2010 INZ045>049-051>057-060>065-067>072-252000- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 352 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS EVENING AND TONIGHT. EXCESSIVE HEAT WILL PREVAIL INTO THE EVENING WITH HEAT INDEX VALUES NEAR 100 TO 105. THERE IS A CHANCE FOR SEVERE STORMS AFTER DARK TONIGHT. DAMAGING WIND IS THE GREATEST THREAT. ISOLATED TORNADOES...FLOODING RAIN AND SMALL HAIL ARE POSSIBLE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE ON AND OFF FROM SUNDAY THROUGH SATURDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS EVENING AND OVERNIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>044-252000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- 352 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. EXCESSIVE HEAT WILL PREVAIL INTO THE EVENING AS HEAT INDEX VALUES REMAIN NEAR 100 TO 105. THUNDERSTORMS ARE LIKELY AFTER 600 PM AND A FEW STORMS WILL BE SEVERE. DAMAGING WINDS ARE THE MAIN THREAT. ISOLATED TORNADOES ...AND HEAVY RAIN WHICH COULD CAUSE FLASH FLOODING ARE POSSIBLE. LIGHTNING IS ALSO A THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE ON AND OFF FROM SUNDAY THROUGH SATURDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Special weather statement, Jul 24, 7:47 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 747 PM EDT SAT JUL 24 2010 INZ043-044-051-052-250045- CLAY-PARKE-VERMILLION-VIGO- 747 PM EDT SAT JUL 24 2010 ...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLAY...NORTHERN VIGO...SOUTHERN PARKE AND SOUTHERN VERMILLION COUNTIES UNTIL 845 PM EDT... AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARSHALL ILLINOIS...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... SANDFORD AROUND 800 PM EDT... TERRE HAUTE AROUND 810 PM EDT... SEELYVILLE AROUND 825 PM EDT... FONTANET AND ROSEDALE AROUND 830 PM EDT... BRIDGETON AND CARBON AROUND 840 PM EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3965 8754 3979 8705 3953 8703 3937 8754 TIME...MOT...LOC 2346Z 248DEG 26KT 3948 8763 DRT
Special weather statement, Jul 24, 8:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SAT JUL 24 2010
INZ028-029-035-250100-
FOUNTAIN-TIPPECANOE-WARREN-
810 PM EDT SAT JUL 24 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...
NORTHEASTERN WARREN AND TIPPECANOE COUNTIES UNTIL 900 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF OXFORD...OR 13 MILES WEST
OF LAFAYETTE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
SHADELAND AROUND 820 PM EDT...
WEST LAFAYETTE...PURDUE UNIVERSITY AND LAFAYETTE AROUND 825 PM EDT...
BATTLE GROUND AROUND 830 PM EDT...
DAYTON AROUND 835 PM EDT...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4058 8671 4031 8671 4028 8726 4048 8725
4049 8711 4051 8711
TIME...MOT...LOC 0011Z 261DEG 34KT 4042 8707
NIELDSpecial weather statement, Jul 24, 8:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT JUL 24 2010
INZ021-250100-
CARROLL-
834 PM EDT SAT JUL 24 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CARROLL COUNTY UNTIL 900
PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DELPHI MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING ARE
EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS LIKELY CAUSING WATER
PROBLEMS ON LOCAL ROADS NORTH OF CAMDEN INCLUDING LOCKPORT...BURROWS
AND ROCKFIELD. BURNETT CREEK MAY BE APPROACHING BANKFULL IN SOME
LOCATIONS BETWEEN COUNTY ROAD 1000 NORTH AND COUNTY ROAD 1200
NORTH.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4074 8652 4071 8651 4070 8638 4058 8637
4057 8672 4075 8668
TIME...MOT...LOC 0029Z 273DEG 24KT 4065 8659
DRTLocal storm report, Jul 24, 9:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 6 S DELPHI 40.50N 86.67W
07/24/2010 E50 MPH CARROLL IN AMATEUR RADIO
ESTIMATED 40 TO 50 MPH WIND GUST. ALSO REPORTED 1.24
INCHES OF RAIN THAT FELL WITHIN AN HOUR BEFORE TIME OF
REPORT.
&&
ABAKERSpecial weather statement, Jul 24, 9:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT SAT JUL 24 2010
INZ031-250200-
HOWARD-
911 PM EDT SAT JUL 24 2010
...STRONG THUNDERSTORM ADVISORY FOR HOWARD COUNTY UNTIL 1000 PM
EDT...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER KOKOMO...MOVING EAST AT 35 MPH. OTHER
STORMS WERE OCCURRING ACROSS ALL OF HOWARD COUNTY BACK INTO EASTERN
CARROLL COUNTY.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
VERY HEAVY RAINFALL WILL REDUCE VISIBILITY FOR DRIVERS AND LEAD TO
PONDING OF WATER ON AREA ROADS SO CAUTION IS ADVISED WHILE DRIVING.
FLOODING LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO
LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
THIS STORM WILL BE NEAR...
GREENTOWN AROUND 920 PM EDT...
CONVERSE AROUND 925 PM EDT...
&&
LAT...LON 4058 8587 4042 8587 4043 8623 4044 8637
4058 8637
TIME...MOT...LOC 0108Z 272DEG 32KT 4050 8609
DRTSpecial weather statement, Jul 24, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 921 PM EDT SAT JUL 24 2010 INZ030-031-038-250200- CLINTON-HOWARD-TIPTON- 921 PM EDT SAT JUL 24 2010 ...STRONG THUNDERSTORM ADVISORY FOR TIPTON...NORTHEASTERN CLINTON AND SOUTHERN HOWARD COUNTIES UNTIL 1000 PM EDT... AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RUSSIAVILLE AROUND 925 PM EDT... KEMPTON AROUND 930 PM EDT... SHARPSVILLE AROUND 940 PM EDT... TIPTON AROUND 945 PM EDT... WINDFALL AROUND 950 PM EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4041 8587 4023 8587 4026 8651 4044 8645 TIME...MOT...LOC 0120Z 280DEG 35KT 4035 8633 DRT
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:10 PM EDT | Special Weather Statement | IND | Tippecanoe | 50 min |
| Jul 24, 8:34 PM EDT | Special Weather Statement | IND | Carroll | 26 min |
| Jul 24, 9:11 PM EDT | Special Weather Statement | IND | Howard | 49 min |
Nearby
Special Weather Statements in Indiana, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.